Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 135-138
http://dx.doi.org/10.1155/S0161171290000175

A note on one-parameter groups of automorphisms

Department of Mathematics, Quiad-i-Azam University, Islamabad, Pakistan

Received 7 July 1988; Revised 1 September 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. B. Thaheem and Noor Mohammad, “A note on one-parameter groups of automorphisms,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 135-138, 1990. https://doi.org/10.1155/S0161171290000175.